MathSciNet Relay Station
MathSciNet bibliographic data
MR1854012 (2002g:90091) 90C29 (49J53)
Ansari, Q. H.; Konnov, I. V.; Yao, J. C. Existence of a solution and variational principles for vector equilibrium problems. J. Optim. Theory Appl. 110 (2001), no. 3, 481–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement